Doctor insights on:
Everytime I take amoxicillin I get dizzy and lightheaded for a couple hours. This has been happening for yrs. Why is this?
Amoxicillin: Rare side-effects include mental changes, lightheadedness, insomnia, confusion, anxiety, sensitivity to lights and sounds, and unclear thinking. Immediate medical care is recommended with these side-effects. But if this has been happening for years and you have been taking it regularly for some reason it is unclear what is going on. If this is occasional, would stop taking it right now.
I've had vertigo for 1 1/2 wks, slight pain in ear. Assuming inner ear infection. On amoxicillin. Day 3. Still dizzy. How long do they norm last?
Hi my mom has been taking amoxicillin 500 mg three times a day but she says that she votmits and also feels dizzy what do I do?
Call her doc: The symptoms you describe could be side effects of the amoxicillin. She should contact the doctor who prescribed the Amoxicillin to determine if a medication change is needed.
My wife woke up, she felt dizzy, every few hours or so she gets dizzy. This happened just today. She takes amoxicillin for bite on leg. Is it that?
Dizzyness: I do not know what kind of bit she got. Some bites requires rabies shot or tetanus shot. Doubt if it is related to antibiotic. Dizzynesss has many cause such as viral inner ear infection, anxiety, bppv, low bp etc, She need to see a doctor in person. Take her to an urgent care center or er if you can not get in touch with her doctor.
Amoxicillin 1000mg twice s day for bronchitis, causing dizziness, hallucinating, palpitations, stomach pain... It's 2am on Sunday, What can I do???
Stop immediately: Stop the amoxicillin immediately. If the symptoms persist you should go to either urgent care or the emergency room at your nearest hospital for evaluation. Consider penicillin derivatives which includes Amoxicillin in the future as drugs which could cause an adverse reaction and avoid them. Ask for a different antibiotic for the bronchitis.
Experiencing brain fog, dizziness, and lightheadedness after taking amoxicillin. Is this normal and if so for how long?
Not normal.: Call the doc that prescribed it. You don't say what you were being treated for, so it is hard to say if your illness is getting worse or if you are having a reaction to the amoxicillin. Call or get seen today, please! Don't take any more of it until you get checked.
I have been feeling ery weird and dizzy lately. I just got over a sinus infection. I am taking amoxicillin 2g a day. Is this a side effect of the meds?
Probably not the med: Though meds can cause dizziness. In this case, in light of the sinus infection...I usually see it coming from the fact that the sinus drainage, causes some inflammation and swelling around the opening for the eustachian tubes, and this causes the middle ear to not drain adequately, and the build up of fluid and pressure...Often leads to the dizziness.
Dizzy and little lightheaded achy teeth and headache. Is this common with 857mg of amoxicillin. I'm on day 4. Can't even drive cause of dizzyness.. .
Very well could be: You should call your doctor or pharmacist because since you are on other things it's possible that your symptoms are from the medication. You are also on albuterol, Flovent, .
On amoxicillin for tooth abcess, very shaky, chills, spots in vision, dizzy. Threw up an oily substance several times today, hi hr, 120-130s. Worry?
My right ear not ok. Clogged and have pain and always dizzy. Usually no wax in my right ear. Kind of dry. I tried taking amoxicillin but still bad
Prescribed amoxicillin for suspected flu w/chest infection; having intense dizzy spells. Is that from the amoxicillin? Or from the illness? Confused!
Just had wisdom teeth out, could amoxicillin or vicodin be causing dizziness or is it a side effect of surgery?
Just started amoxicillin and clavulanate 875 & oxybutynin now one hour later c/o dizziness & muscle weakness. Should I stop taking?
Call your doctor: This site is not for specific advice for either diagnosis or treatment of a person's conditions. Your doctor knows you best and can advise. Oxybutinin has multiple complications and its limited usage suggests that you can safely stop it until you chat with your pcp. Clumsiness, confusion, convulsions, dizziness drowsiness, fainting, changes in heart rate and rhythm and fever may all occur.
For past 3 weeks been having dizzy spells. Saw a Dr.; dx: sinus infection; rx'd: amoxicillin 500mg for 10 days. Sxs cont'd; more when I raise arms?
Could be hypertensio: Monitor blood pressure several times a day for 1 - 2 weeks. Ask for a simple X-ray of sinus and for a carotid disease evaluation. Hope you get better!
On day 7 of 10 of 500 mg amoxicillin (3 x day) & just finished 4mg dosepk of methylprednisolone for a sinus infection. Still dizzy is that normal?
No: You may have an inner ear problem. Your treatment has just begun and it may take a while.
I was given amoxicillin and prednisone for my ear problems including dizziness and nausea. Do you agree?
I've been dizzy for 3 days now what could it be I've been on amoxil (amoxicillin) and dexamethasone for 6 days now for sinus and throat infection?
Anything: Your dizziness can have any cause at this time. Change in blood pressure especially when you change positions, known as orthostatic hypotension. Side effects of medication is possible too, especially dexametasone. I'd stop (it sounds an overkill to treat sinus/throat infection for that long with it). Also, make sure you drink plenty of fluids and take over-the-counter probiotic with your ab.
Is it possible to have a inner ear infection with no ear pain?, just dizziness and feeling heavy in the head. Am taking amoxicillin for bronchitis
A viral upper: respiratory nfection is more likely to result in retained middle ear fluid that may or may not become infected. Vestibular neuritis or labarynthitis are usually associated with systemic viral illnesses like herpes, herpes zoster, measles, influenza, etc. If you have documented & treated bacterial bronchitis, have developed new symptoms &/or still have fever, see your doctor for re-evaluation.